# SDR QXEA200601415

- Difficulty date: June 9, 2006
- Submitted: June 12, 2006
- Operation: Air carrier
- Aircraft: N603QX
- Make and model: Cndair CL6002C10
- Aircraft serial: 10011
- Aircraft time: 11,298 hours, 9,050 cycles
- System (JASC): 4910 · APU Cowling/Containment
- Part: Door
- Condition: Open
- Location: Apu
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: D

## Discrepancy

DEN - FLIGHT 4430, AFTER PUSHBACK FROM THE GATE, AFTER APU SHUTDOWN, APU INTAKE DOOR FAILED TO CLOSE.  RETURNED TO THE GATE AND MAINTENANCE PLACED ON MEL.  COMPLIED WITH RIGGING CHECK OF THE DOOR IAW CRJ-700 AMM 49-14-19-820-801.  CHECK PASSED NO DEFECTS NOTED.  MEL CLEARED AND AIRCRAFT RETURNED TO SERVICE.  NO PARTS REPLACED.
